# SDR CALA2016091900659

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 57,130 hours, 19,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AFT INTERIOR & EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 29 BACK.   REMOVED & REPLACED THE BATTERY PACKS AND POWER SUPPLYS IAW MM 33-51-06. OPS CHECKED OK.
